# SDR AALA202503203543

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 74,454 hours, 28,747 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF LANDING GEAR INDICATED NOT UP AND LOCKED. FLIGHT CREW FOLLOWED ECAM PROCEDURES AND CYCLED THE GEAR DOWN THEN UP WHICH RESULTED IN THE GEAR INDICATING UP AND LOCKED. MAINTENANCE REPLACED THE RIGHT HAND MAIN LANDING GEAR DOOR PROXIMITY SENSOR 32GA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
